Effexor???

Discussion in 'Pharmaceuticals' started by lostblackdog, Jan 27, 2005.

  1. lostblackdog

    lostblackdog Member

    So, this girl was perscribed Effexor in place of lexapro because lexapro was causing her to feel really shaky and detached from everything. She couldn't feel anything and she felt really depressed as a result.

    My question here is: does anyone out there know what Effexor does and why erowid seems to have nothing good to say about it? Should she perhaps continue NOT taking it until she knows more about it, or should she take it and just deal with whatever may come???

    Personal experiences are welcome here man!

    Thanks,
    -Mac
     
  2. juggla

    juggla Member

    i took it for a while before, there safe as long as you take as directed
     
  3. PhotoGra1

    PhotoGra1 Hip Forums Supporter HipForums Supporter

    Effexor will increase serotonin, like the Lexapro, but will also increase norepinepherine. The doctor made a good choice. If she can't tolerate this, I would try Wellbutrin next, which would also help with her attention problem. With her history, I hope the doctor started her on a low dose, say 37.5mg per day for the first few days, then increasing to 75, and slowly(ie weekly) increasing by 37.5mg per day up to 150mg per day (or up to 300mg per day if needed, but 150 should do the trick.)
     

Share This Page


  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice